# SDR CA190509013

- Difficulty date: May 8, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Dhav DHC8301
- Aircraft time: 64,314 hours
- Propeller: Hamstd 14SF15
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Assy
- Part number: 215171
- Condition: Seized
- Location: Mlg
- Part time: 17,832 hours
- Stage of operation: TX
- How discovered: O
- Nature of condition: B, A
- Precautionary procedure: O

## Discrepancy

(CAN) DURING TAXI OUT, IT WAS REPORTED THAT SMOKE AND FLAMES WERE VISIBLE IN THE LEFT MAIN LANDING GEAR BRAKE AREA. THE CREW CONDUCTED AN EMERGENCY EVACUATION AND FIRE RESCUE ATTENDED TO THE GEAR. NO INJURIES WERE REPORTED, AND PASSENGERS WERE BUSED BACK TO THE TERMINAL. BOTH LEFT MAIN LANDING GEAR BRAKES WERE FOUND SEIZED. THE A/C HAS BEEN TOWED BACK TO THE HANGER. THE CONDITION OF THE GEAR IS CURRENTLY BEING EVALUATED. THE TSB IS INVOLVED AND WILL ARRIVE TO COLLECT THE FDR AND CVR FOR REVIEW. THIS SDR IS BEING CREATED AGAINST THE BRAKE ASSEMBLIES BUT MAY BE UPDATED AFTER THE INCIDENT HAS BEEN INVESTIGATED. LIB BRAKE ASSY: P#2-1517-1, S#1001 TSR 375 HOURS, 398 CYCLES. TSN 29303 HOURS, 33454 CYCLES. LOB BRAKE ASSY: P#2-1517-1, S#1657P TSR 550 HOURS, 587 CYCLES. TSN 17832 OURS, 20711 CYCLES.  A/C HOURS: 65103 A/C CYCLES: 78780 (TC# 20190509013)
